# SDR SWAA2023111312369

- Difficulty date: October 19, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW #3 LEADING EDGE SLAT SKIN (ACTUATOR RIB ATTACH POINT) - FOUND 2EA FASTENER HOLES TO BE CRACKED IN SKIN. MARKED LOCATIONS.<[01] #3 L/E SLAT REMOVED; REPLACED; AND ADJUSTED PER AMM 27-81-21-400-801.;[02] VERIFIED CORRECTIVE ACTION #1
